# SDR ASAA2024121955037

- Difficulty date: December 19, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 28,590 hours, 9,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, AFT R/H BULKHEAD SUPPORT RAIL CORRODED. GROUNDED - YES. EVALUATED ORIGINAL THICKNESS : .071", REMOVED: .071", REMAINING: .000" 100% MAT LOSS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08. REMOVED & REPLACED AFT R/H BULKHEAD SUPPORT RAIL IAW B737-900ER SRM 51-40-02, B737-900ER SRM 51-40-05 & BAC DWG:143A7902, REV:U P/N:143A9485-34 PO:0.
